# SDR EGRR2009063082288

- Difficulty date: June 30, 2009
- Submitted: July 2, 2009
- Operation: General aviation
- Aircraft: N22PP
- Make and model: Bell 412EP
- Aircraft serial: 36219
- Aircraft time: 4,698 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010106101
- Condition: Debonded
- Location: Rotor Head
- Part time: 4,698 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SEVERE LATERAL VIBRATION.  ACFT LANDED, INSPECTED ROTOR HEAD AND FOUND BEARING COMPLETELY DEBONDED.  INSTALLED NEW BRG PN 412-010-106-101 AND APPROVED ACFT FOR RETURNED TO SERVICE.
